# SDR AALA201710029019

- Difficulty date: September 30, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 30,550 hours, 10,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132130
- Condition: Faulty
- Location: Emergency Lights
- Part time: 30,540 hours, 10,692 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT AT 14WL FAULTING. REPLACED ESPU IAW AMM.
